# SDR SWAA2023042820018

- Difficulty date: March 23, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT FRONT SPAR WEB LOCATED IFSS 121 FORWARD BOOST PUMP UPPER AREA AT RT WING 2023-200274<[01] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N:0000291; DUE DATE: 12-OCT-23.;[02] FAULT RESOLVED ON OTHER FAULT TTG8Q00JXBL4;[03] FAULT RESOLVED ON OTHER FAULT TTG8Q00JXBL4
